Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The derivative of a tensor-valued function of a tensor

Authors: Donald E. Carlson and Anne Hoger
Journal: Quart. Appl. Math. 44 (1986), 409-423
MSC: Primary 53A45
DOI: https://doi.org/10.1090/qam/860894
MathSciNet review: 860894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 53A45

Retrieve articles in all journals with MSC: 53A45

Additional Information

DOI: https://doi.org/10.1090/qam/860894
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society